What should be done for sudden sharp dip in BP?
User rating for this question
Blood pressure low 95/56
Posted Thu, 13 Feb 2014 in Hypertension and Heart Disease
Answered by Dr. Yogesh D 7 minutes later
Brief Answer: Please visit an ER at the earliest. Detailed Answer: Hello, Thanks for posting your query. Your blood pressure is too low, you need to go to the emergency right away. Don't try to sit or stand, please lie down and arrange for transport. We can discuss further once you are back from the hospital. Wishing you speedy recovery and good health. Regards.
Follow-up: What should be done for sudden sharp dip in BP? 31 hours later
thanks called my dr.
Answered by Dr. Yogesh D 12 hours later
Brief Answer: Good that you called your doctor. Detailed Answer: Hello, Thanks for writing back to let me know that you called your doctor. Please write back if you need further help. Wishing you good health. Regards
People also viewed
- Is unusual tiredness or weakness a side effect of mavik?
- What should be my ideal bp
- Usage of Ethinylestradiol
- Side effect of Abiraterone
- What should bp be on medication
- Usage of Hydroxycut
- Is sores, welting, or blisters a side effect of norvasc?
- Is difficulty with speaking a side effect of metoprolol?
- What should be done for sudden sharp dip in bp
- Usage of Fluvoxamine
- Is unusual tiredness or weakness a side effect of norco?
- Is frequent urge to urinate a side effect of olmesartan?
- Side effect of Suxamethonium chloride
- What should my bp be
- What should be my bp level